# SDR B4MR98074

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504MG
- Make and model: Boeing 727191
- Aircraft serial: 19395
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1080
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF AD 90-21-10 S/B 727-53-0109, FOUND AFTER LFEC INSPECTION OF BS 1080 (SB 727-53-0109) APPROX 2.75 AREA OF SKIN IN BETWEEN S6L-S7L WAS NOTED A MATERIAL LOSS OF GREATER THAN 10 PERCENT.  REPAIRED SKIN IAW B727 DRAWING NR 69-62161 FIG 11 (SB 727-53-0109).  NON-ROUTINE TASK CARD NUMBER 114565.  AMERICAN INTERNATIONAL AIRWAYS INC (B4MR567J) ACCOMPLISHING COOK AIRCRAFT LEASING WORKSCOPE FOR PURCHASE UPON COMPLETION.
